# SDR 2002FA0000090

- Difficulty date: January 2, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N6721X
- Make and model: Cessna 310F
- Aircraft serial: 3100021
- Engine: Cont IO470*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Stuck
- Location: Nlg
- Part time: 3,167 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE STRUT APPEARS TO HAVE GONE FLAT DURING TAXI FOR TAKE OFF.  DURING THE GEAR RETRACTION CYCLE THE NOSE STRUT, NOT FULLY EXTENDED, HUNG UP ON THE CENTER ATTACH ARMS OF THE NOSE GEAR DOORS PULLING THE IDLER BELLCRANK (PN 0842102-2) APART.
